On the structure of minimal convex bodies
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1988), pp. 37-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_4_a5,
author = {V. I. Novak},
title = {On the structure of minimal convex bodies},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {37--43},
year = {1988},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_4_a5/}
}
V. I. Novak. On the structure of minimal convex bodies. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1988), pp. 37-43. http://geodesic.mathdoc.fr/item/IVM_1988_4_a5/